MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2J8003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at least one non-dehp fluid path intravia container had debris inside the bag, upon closer inspection it appeared to be a round piece of plastic floating in the bag.The issue was noticed while preparing a dose of medication.A new dose was prepared to resolve the issue.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: b5, d4 expiration date (update to n/a), d9, h3, h4, h6 (update codes), h11 b5: the event was observed with one (1) device.The bag was spiked with a non-baxter continuous ambulatory delivery device (cadd) intravenous (iv) line.The bag contained blinatumomab.H11: the actual device and photograph of the sample were provided for evaluation.Visual inspection of the photo sample identified several particulates; however, the material of these particles was unknown.Visual inspection of the returned sample identified particles inside the fluid flow of the bag.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23927214
Report Number1416980-2025-06247
Device Sequence Number9013377
Product Code KPE
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2J8003
Device Catalogue Number2J8003
Device Lot NumberDR25E21024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/23/2026
09/16/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/02/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown